# SDR DALA1401155649

- Difficulty date: February 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Canning
- Location: Bs 630-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EVIDENCE OF OIL CANNING DAMAGE BS 630-640, S16-17L.  REPAIR IAW EA 522818-14.
